# SDR CA140627002

- Difficulty date: June 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 8,739 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6533514A5
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE WORKING ON AN OIL PRESSURE SNAG,  NOTICED FUEL STAINS ON THE BOTTOM COWLING. THE LEAK WAS TRACED TO THE ENGINE DRIVEN FUEL PUMP END HOUSING. THE PUMP WAS REPLACED WITH A SERVICEABLE UNIT SID97-3F CARRIED OUT AND THE ACFT RELEASED.
